# SDR 2021FA0000222

- Difficulty date: July 26, 2021
- Submitted: August 6, 2021
- Operation: General aviation
- Aircraft: N464PD
- Make and model: Piper PA-23-250
- Aircraft time: 7,016 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Link
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION FOUND ON THE NOSE LANDING GEAR DRAG LINK TUBES AND CRACKS IN THE SURROUNDING CLUSTER
